# SDR IPXA2025021782529

- Difficulty date: February 17, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 7673602418G2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT OUTBOARD TRAILING EDGE, WEDGE DISBOND (REPAIR).  .I.A.W AMM 20-11-00-910-802 REV.144 INSTALL 624FT,625AT. I.A.W AMM 27-81-02-424-099 REV 144 STEP 3H(18) TO I(13) COMPLETE TEST NO.10 SLAT.  I.A.W AMM 20-11-00-910-802 REV.144 INSTALL 624FT.625AT.
